# SDR DALA2021071904068

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,868 hours, 42,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 L2 DOOR STOP MISSING. CORRECTIVE ACTION: INSTALLED DOOR STOP FITTING REF B757 AMM 52-11. (7760029)
